# SDR ASAA2013011793707

- Difficulty date: January 17, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 24,754 hours, 7,616 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 2 Hf Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, FOUND HF 2 CIRCUIT BREAKER TRIPPED.  RESET HF 2 CIRCUIT BREAKER IAW AMM 20-60-01.  CIRCUIT BREAKER REMAINS RESET.  NO DEFECTS NOTED.  PERFORMED HF 2 COMMUNICATION SYS TEST IAW AMM 23-11-00.  SUCCESSFUL GROUND OPS CHECK.  NO DEFECTS NOTED.
